# SDR COEA2022051703901

- Difficulty date: April 1, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 172
- Aircraft time: 34,655 hours, 37,354 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: S7618001120602
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235601 NR 100028 HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 10 LOWER SURFACE OF UPPER ANGLE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED FLOORBEAM INTERCOSTAL WITH NEW IAW SRM 51-25-02.
